# SDR SWI2025F00179

- Difficulty date: November 18, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INNER COAMING IS CHAFED @ FWD LATCH      (C-CHECK RO 2/26/2025)    ON L/H LOWER TRANSCOWL, REPAIRED CHAFE DAMAGE ON OUTER SKIN, FWD. DISHING AND COAMING AT FWD. LATCH, REF. REO 690-54-21-533, REV. --, 2025-01-06. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
